MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6.5 F; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6.5 F; Introducer, catheter
Model Number 406704
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During atrial fibrillation procedure, an air leak occurred.When a non-abbott catheter was inserted into the sheath and aspiration was performed through the side port for flushing, air was aspirated.Despite multiple attempts, the air could not be completely removed.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.No air movement into the patient was confirmed.The only products inserted directly into the hemostasis valve were the included dilator and the non abbott catheter.No additional venipuncture was performed due to sheath replacement.There was no resistance when inserting the dilator.The sheath and dilator were integrated and inserted as per the procedure.The hospital discarded the reported sheath.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6.5 F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22899029
Report Number3005334138-2025-00520
Device Sequence Number8897070
Product Code DYB
UDI-Device Identifier05414734216975
UDI-Public(01)05414734216975(10)10403901(17)270531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406704
Device Catalogue Number406704
Device Lot Number10403901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/26/2025
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight60 KG